Chinese Science Bulletin

, Volume 42, Issue 5, pp 356–359 | Cite as

Two limit theorems for NA random variables

  • Chun Su
  • Yongsong Qin


NA random variables strong convergence complete convergence 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Joag-Dev, K., Proschan, F., Negative assciation of random variables with application,Ann. Statist., 1983, 11: 286.CrossRefGoogle Scholar
  2. 2.
    Matula, P. A., A note on the almost sure convergence of sums of negatively dependent random variables,Statist. Probab. Lett. 1992. 5: 209.CrossRefGoogle Scholar
  3. 3.
    Qi, Y. C.. Limit theorems for sums and maxima of pairwise negative quadrant dependent variables,Sys. Sci. & Math. Sci. 1995. 8: 249.Google Scholar
  4. 4.
    Su, C., Zhao, L. C., Wang, Y. al. Moment inequalities and weak convergence for NA variables.Science in China, Ser. A., 1997, 40(3): 347.Google Scholar
  5. 5.
    Su, C.. A theorem of Hsu-Robbins type for negatively aswiated sequence,Chinese Science Bulletin, 1996, 41: 441.Google Scholar

Copyright information

© Science in China Press 1997

Authors and Affiliations

  • Chun Su
    • 1
  • Yongsong Qin
    • 1
  1. 1.Depatment of Statistics and FinanceUniversity of Science and Technology of ChinaHefeiChina

Personalised recommendations